MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B1
Medical Device Problem Codes Computer Software Problem (1112); Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1a initial reporter: (b)(6).E1b event site name: (b)(6).
 
Event or Problem Description
On 22nd may 2024, getinge became aware of an issue with one of our columns 9118001b1 hybrid or table column, surface-mounted.As it was stated, there was an internal communication issue with the table controls - not acknowledging break system and not recognizing the table.The use of the table was limited what led to an 1 hour delay in critical heart surgery on the anesthetized patient.Eventually, the surgery had to be rescheduled.The customer tested the generators and concluded that several pieces of equipment had trouble afterwards.The table required a hard reset involving removing table power and restarting it.Following service visit on site it was confirmed that the problem was fixed with the hard reset.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay or postponement of critical surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 118001b1 - hybrid or table column, surface-mounted.As it was stated, there was an internal communication issue with the table controls - not acknowledging brake system and not recognizing the table.The use of the table was limited what led to a 1-hour delay in critical heart surgery on the anesthetized patient.Eventually, the surgery had to be rescheduled.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in a critical procedure resulting in rescheduling of the surgery, was to reoccur.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus were also directly involved with the reported incident.As no relevant malfunction with the device was reported, it has been assessed that the getinge device was up to the specification.A review of the received customer product complaints revealed that there were no injuries to a user nor to a patient or operator when this particular incident occurred.The customer stated that they had tested the generators and concluded that several pieces of equipment had trouble afterwards.The table required a hard reset involving removing table power and restarting the equipment which resolved the issue.The affected device was evaluated by a getinge technician.During the inspection, the brake oil was added to the correct level and lever was lubricated.Additionally, lines and wires were inspected, proper pressure switch function was confirmed in service mode and electrical safety test was performed.The unit was returned to service.According to the device evaluation, there was no malfunction on the 118001b1 column, and the issue can be traced to the problems with the customer¿s generator and their associated equipment.In summary and as a result of the root cause evaluation, it can be concluded that the root cause of the reported issue, namely a delay in a critical procedure resulting in rescheduling of the surgery, could not be confirmed.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, h4 device manufacture date, h6 medical device ¿ problem code, h6 component codes and h6 health effect ¿ impact codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 22nd may 2024, getinge became aware of an issue with one of our columns - 118001b1 - hybrid or table column, surface-mounted.As it was stated, there was an internal communication issue with the table controls - not acknowledging break system and not recognizing the table.The use of the table was limited what led to an 1 hour delay in critical heart surgery on the anesthetized patient.Eventually, the surgery had to be rescheduled.The customer tested the generators and concluded that several pieces of equipment had trouble afterwards.The table required a hard reset involving removing table power and restarting it.Following service visit on site it was confirmed that the problem was fixed with the hard reset.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay or postponement of critical surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our columns - 118001b1 - hybrid or table column, surface-mounted.As it was stated, there was an internal communication issue with the table controls - not acknowledging brake system and not recognizing the table.The use of the table was limited what led to a 1-hour delay in critical heart surgery on the anesthetized patient.Eventually, the surgery had to be rescheduled.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in a critical procedure resulting in rescheduling of the surgery, was to reoccur.Previous d1 brand name: hybrid or table column, surface-mounted.Corrected d1 brand name: magnus operating table system.Previous d4 catalog#: 118001b1.Corrected d4 catalog#: n/a.Previous d4 serial#: (b)(6).Corrected d4 serial#: (b)(6).Previous d4 unique identifier (udi)#: n/a.Corrected d4 unique identifier (udi)#: (b)(4).Previous h4 device manufacture date: 04/01/2021.Corrected h4 device manufacture date: 01/25/2021.Previous h6 medical device ¿ problem code: activation, positioning or separation problem|positioning problem||3009.Computer software problem|||1112.Corrected h6 medical device ¿ problem code: adverse event without identified device or use problem|||2993.Previous h6 component codes: electrical and magnetic|computer software||4707.Corrected h6 component codes: others|part/component/sub-assembly term not applicable||4755.Previous h6 health effect ¿ impact codes: surgical intervention|prolonged surgery||4632.Surgical intervention|surgical procedure delayed||4633.Corrected h6 health effect ¿ impact codes: surgical intervention|surgical procedure delayed||4633.Delay to treatment/ therapy|||4604.
 
Event or Problem Description
Getinge became aware of an issue with one of our columns - 118001b1 - hybrid or table column, surface-mounted.As it was stated, there was an internal communication issue with the table controls - not acknowledging brake system and not recognizing the table.The use of the table was limited what led to a 1-hour delay in critical heart surgery on the anesthetized patient.Eventually, the surgery had to be rescheduled.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in a critical procedure resulting in rescheduling of the surgery, was to reoccur.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key19465422
Report Number8010652-2024-00067
Device Sequence Number7498027
Product Code FQO
UDI-Device Identifier04046768040700
UDI-Public(01)04046768040700(11)210125
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number118001B1
Device Catalogue Number118001B1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown